Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("DIOPHANTINE APPROXIMATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 259

  • Page / 11
Export

Selection :

  • and

THE TWO-DIMENSIONAL DIOPHANTINE APPROXIMATION CONSTANT. IICUSICK TW.1983; PACIFIC JOURNAL OF MATHEMATICS; ISSN 0030-8730; USA; DA. 1983; VOL. 105; NO 1; PP. 53-67; BIBL. 15 REF.Article

ON A PROBLEM OF ERDOES IN DIOPHANTINE APPROXIMATIONWAGNER G.1980; BULL. LONDON MATH. SOC.; GBR; DA. 1980; VOL. 12; NO 35; PP. 81-88; BIBL. 2 REF.Article

APPROXIMATIONS DIOPHANTIENNES: AUTOMORPHISMES DES CORPS VALUES = DIOPHANTINE APPROXIMATIONS: AUTOMORPHISMS OF VALUES FIELDSREVERSAT MARC.1982; ; FRA; DA. 1982; 125 P.; 30 CM; BIBL. DISSEM.; TH.: SCI./BORDEAUX 1/1982/733Thesis

A DIOPHANTINE APPROXIMATIVE PROPERTY OF THE SECOND ORDER LINEAR RECURRENCESKISS P.1980; PERIOD. MATH. HUNG.; ISSN 0031-5303; HUN; DA. 1980; VOL. 11; NO 4; PP. 281-287; BIBL. 5 REF.Article

BEST DIOPHANTINE APPROXIMATIONS TO A SET OF LINEAR FORMSLAGARIAS JC.1983; J. AUST. MATH. SOC., SER. A, PURE MATH. STAT.; ISSN 0334-3316; AUS; DA. 1983; VOL. 34; NO 1; PP. 114-122; BIBL. 8 REF.Article

BEST SIMULTANEOUS DIOPHANTINE APPROXIMATIONS. II: BEHAVIOR OF CONSECUTIVE BEST APPROXIMATIONSLAGARIAS JC.1982; PAC. J. MATH.; ISSN 0030-8730; USA; DA. 1982; VOL. 102; NO 1; PP. 61-88; BIBL. 8 REF.Article

Diophantine approximation and the distribution of normal integral generatorsEVEREST, G. R.Journal of the London Mathematical Society. 1983, Vol 28, Num 2, pp 227-237, issn 0024-6107Article

APPROXIMATIONS DIOPHANTIENNES DANS QP X QQZHELUDEVICH FF.1982; VESCI AKADEMII NAVUK BSSR. SERYJA FIZIKA-MATEMATYCNYKH NAVUK; ISSN 0002-3574; BYS; DA. 1982; NO 3; PP. 22-31; ABS. ENG; BIBL. 3 REF.Article

QUELQUES PROPRIETES DES COEFFICIENTS OPTIMAUXKLEPIKOVA NL.1981; VEST. MOSKOV. UNIV., 1; SUN; DA. 1981; NO 1; PP. 63-68; ABS. ENG; BIBL. 6 REF.Article

APPROXIMATIONS SIMULTANEES D'IRRATIONALITES ALGEBRIQUESSKUBENKO BF.1982; ZAPISKI NAUCNYH SEMINAROV LOMI; ISSN 509868; SUN; DA. 1982; VOL. 116; PP. 142-154; BIBL. 5 REF.Article

BEST DIOPHANTINE APPROXIMATIONS FOR TERNARY LINEAR FORMSCUSICK TW.1980; J. REINE ANGEW. MATH.; DEU; DA. 1980; VOL. 315; PP. 40-52; BIBL. 8 REF.Article

DECODAGE ET APPROXIMATIONS DIOPHANTIENNESGOPPA VD.1976; PROBL. CONTROL INFORM. THEORY; HUNGARY; DA. 1976; VOL. 5; NO 3; PP. 195-206; BIBL. 5 REF.; MEME DOC. ANGL. 195-206Article

ON THE ERROR TERM IN MULTIDIMENSIONAL DIOPHANTINE APPROXIMATIONOSTROWSKI AM.1982; ACTA ARITH.; ISSN 0065-1036; POL; DA. 1982; VOL. 41; NO 2; PP. 163-183; BIBL. 7 REF.Article

AN ANSWER TO A QUESTION OF SCHMIDT ON (ALPHA , BETA ) GAMESFREILING C.1982; J. NUMBER THEORY; ISSN 0022-314X; USA; DA. 1982; VOL. 15; NO 2; PP. 226-228; BIBL. 1 REF.Article

POLYNOMES ENTIERS PRENANT DE PETITES VALEURS SUR UN CERTAIN INTERVALLEBERNIK VI; ZHELUDEVICH FF.1981; VESCI AKAD. NAVUK BSSR, SER.-FIZ. MAT. NAVUK; ISSN 0002-3574; BYS; DA. 1981; NO 3; PP. 27-33; ABS. ENG; BIBL. 3 REF.Article

APPROXIMATIONS DIOPHANTIENNES SIMULTANEES DE NOMBRES ALGEBRIQUES. CALCUL DES MEILLEURES APPROXIMATIONSDUBOIS EUGENE.1980; ; FRA; DA. 1980; PAG. MULT.: ILL.; 30 CM; BIBL. DISSEM.; TH.: SCI. MATH./PARIS 6/1980Thesis

THEOREME DE DIRICHLET DE LA THEORIE DES APPROXIMATIONS DIOPHANTIENNESIVANOV VA.1978; MAT. ZAMET.; SUN; DA. 1978; VOL. 24; NO 4; PP. 459-474; BIBL. 8 REF.Article

EXPLICIT REPRESENTATIONS OF DIRICHLET APPROXIMATIONS.JURKAT WB; KRATZ W; PEYERIMHOFF A et al.1977; MATH. ANN.; DTSCH.; DA. 1977; VOL. 228; NO 1; PP. 11-25; BIBL. 11 REF.Article

DIOPHANTINE APPROXIMATIONSCHMIDT WM.1980; LECTURE NOTES MATH.; DEU; DA. 1980; NO 785; 299 P.; BIBL. 11 P.Serial Issue

THE BEST TWO-DIMENSIONAL DIOPHANTINE APPROXIMATION CONSTANT FOR CUBIC IRRATIONALSADAMS WW.1980; PAC. J. MATH.; ISSN 0030-8730; USA; DA. 1980; VOL. 91; NO 1; PP. 29-30; BIBL. 3 REF.Article

On applications of diophantine approximationsCHUDNOVSKY, G. V; ROBBINS, H.Proceedings of the National Academy of Sciences of the United States of America. Physical sciences. 1984, Vol 81, Num 22, pp 7261-7265, issn 0273-1142Article

Approximation diophantienne et fonctions de Weierstrass = Diophantine approximation and Weierstrass functionsREYSSAT, Eric.1982, 128 fThesis

Correction to Weyl sums and diophantine approximation'BAKER, R. C.Journal of the London Mathematical Society. 1992, Vol 46, pp 202-204, issn 0024-6107, 2Article

The conjugate property of the Borel theorem on diophantine approximationJINGCHENG TONG.Mathematische Zeitschrift. 1983, Vol 184, Num 2, pp 151-153, issn 0025-5874Article

TRANSCENDANCE ET APPROXIMATION DIOPHANTIENNE SUR LES MODULES DE DRINFELD = TRANSCENDENCE AND DIOPHANTINE APPROXIMATION ON DRINFELD MODULESBosser, Vincent; David, Sinnou.2000, 104 p.Thesis

  • Page / 11